# SDR SWAA2021060367433

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS887 RBL7 WL167. / CORROSION ON FRAME AT AFT CARGO BAY BS 887 RBL 7 WL 167 REPAIRED IAW ATS ER 21-01842; REV IR; DATED 12-MAY-2021 AND EA NO: 21-153-01301 REV IR. 55981U 13MAY21
